# SDR DALA2024112611219

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,035 hours, 30,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY EXIT LIGHTS OUT AT SEAT 26-27 ABC OVERWING. CORRECTIVE ACTION: REPLACED POWER SUPPLY AND BATTERY PACK AT SEATS 26-27 ABC PER B757-AMM-33-51-07. OPS CHECK GOOD. (6474683)
